Results 1 to 4 of 4

Thread: This horrid Depo Provera shot! (TMI??)

  1. #1

    Join Date
    Jul 2008
    Location
    Home with my Son :)
    Posts
    2,611

    Default This horrid Depo Provera shot! (TMI??)

    I got the depo shot on Dec 12th.. (I had stopped bleeding after the birth of my twins) then a week later I start to bleed.. This continues for 2 MONTHS STRAIGHT!! No exaggeration I swear.. So the doc tells me things will settle after the 2nd shot.. I have the 2nd shot a bit early probably about 2wks before I was 'due' and bleeding stops.. FOR A WEEK!! So now I am bleeding again not like a period, but enough to be annoying and I feel bloated and like crap!! Will this crap continue until it is out of my system? I don't think I can handle it! No more shots for me!!


  2. #2

    Join Date
    Dec 2005
    Location
    In Bankworld with Barbara
    Posts
    14,222

    Default

    If this is what has happened after the second one as well, then definately don't go back for a 3rd one. I hope that it doesn't take you long to get back to normal though - it took me nearly 8mths after my first and only injection to say I was back to normal.

  3. #3

    Join Date
    Jun 2008
    Location
    Tassie
    Posts
    2,567

    Default

    Unfortunately it is one of the side effects. Don't get it again! I didn't bleed at all which is the other side effect.

  4. #4

    Join Date
    Sep 2005
    Location
    In the middle of nowhere
    Posts
    9,362

    Default

    Yep same thing happened to me.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •